# SDR VJ9800417

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 421396
- Condition: Failed
- Location: E & E Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO BRAKE PRESSURE DURING TAXI WITH ANTISKID SYSTEM ON.  REPLACED ANTISKID CONTROL BOX AND OPS CHECKED GOOD IAW MM 32-43.
